Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Optimum impulses for gravity-free rocket motion

Author: Charles M. Price
Journal: Quart. Appl. Math. 22 (1965), 327-333
MSC: Primary 93.40; Secondary 70.00
DOI: https://doi.org/10.1090/qam/187979
MathSciNet review: 187979
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 93.40, 70.00

Retrieve articles in all journals with MSC: 93.40, 70.00

Additional Information

DOI: https://doi.org/10.1090/qam/187979
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society